MAUDE Adverse Event Report: CORDIS CORPORATION SMART CONTROL, ILIAC 6X100ML; STENT, ILIAC

CORDIS CORPORATION SMART CONTROL, ILIAC 6X100ML; STENT, ILIAC
Catalog Number C06100ML
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 07/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).As reported by the (b)(6) study approximately four years post stent implantation, a restenosis was confirmed by doppler ultrasound (dus) during a follow-up.No treatment was applied.The patient gets follow up examination.The original target lesion, patient¿s vessel level of tortuosity, calcification and the rate of stenosis was unknown.Additional procedural details were requested but are unknown.(b)(4) a review of the manufacturing documentation associated with this lot 15728663 presented no issues during the manufacturing process that can be related to the reported complaint.(b)(4) a review of the manufacturing documentation associated with this lot 15646846 presented no issues during the manufacturing process that can be related to the reported complaint.Intra-arterial stent placement is a treatment of the disease process, it is not a preventive or cure for the progression of symptoms of atherosclerotic artery disease.Vessel occlusion, restenosis, intimal hyperplasia or recurrent strictures are well known documented potential complications of this type of procedure and are listed in the ifu as such.In the literature, in-stent stenosis rates range from 11% to 39% from 6 to 12 months after stent placement.Rates were higher in older patients with more severe atherosclerosis and depended on the type of stenosis treated.Isr is more prevalent in ostial stent placement procedures.Stenoses in stents are usually treated with intra-stent pta or placement of a second stent.Factors that may have influenced this event include patient, procedural, pharmacological and lesion.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint could not be confirmed and no determination of possible contributing factors could be made.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported by the (b)(6) study approximately four years post stent implantation, a restenosis was confirmed by doppler ultrasound (dus) during a follow-up.No treatment was applied.The patient gets follow up examination.The original target lesion, patient¿s vessel level of tortuosity, calcification and the rate of stenosis was unknown.Additional procedural details were requested but are unknown.

Brand Name
SMART CONTROL, ILIAC 6X100ML
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
MDR Report Key6801919
Report Number9616099-2017-01332
Device Sequence Number11013670
Product Code NIO
UDI-Device Identifier20705032023624
UDI-Public20705032023624
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Catalogue NumberC06100ML
Device Lot Number15728663
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2017
Initial Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age68 YR
Patient Weight65